Reverse Derivations On Semiprime Rings

AUTHOR AND
AFFILIATION

KEYWORDS:

-

Issue Date:

April 2014

Pages:

111-113

ISSN:

2319-8044 (Online) – 2231-346X (Print)

Source:

Vol.26 – No.1

PDF

Click Here Download PDF

DOI:

jusps-A

ABSTRACT:

In this paper some results concerning to reverse derivations on semiprime rings are presented. If R be a semi prime ring with a reverse derivation d and S be the left ideal of R then [S ,R]d(R)0. Also if S be a right ideal of R then [R,S]d(S)0 is proved by using reverse derivation.

Copy the following to cite this Article:

, “Reverse Derivations On Semiprime Rings”, Journal of Ultra Scientist of Physical Sciences, Volume 26, Issue 1, Page Number 111-113, 2016


Copy the following to cite this URL:

, “Reverse Derivations On Semiprime Rings”, Journal of Ultra Scientist of Physical Sciences, Volume 26, Issue 1, Page Number 111-113, 2016

Available from: http://www.ultrascientist.org/paper/173/


In this paper some results concerning to reverse derivations on semiprime rings are presented. If R be a semi prime ring with a reverse derivation d and S be the left ideal of R then [S ,R]d(R)0. Also if S be a right ideal of R then [R,S]d(S)0 is proved by using reverse derivation.